logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorVerzini Gianmaria
QualificationAssociate professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (105.42Kb - 16/10/2019)
OrcIDhttps://orcid.org/0000-0001-5383-9959

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica----MondayFrom 10:15
To 12:15
4585--Prendere appuntamento via e-mail, specie in prossimità degli esami
E-mailgianmaria.verzini@polimi.it
Professor's personal websitehttps://www.mate.polimi.it/?view=pp&id=116&lg=it

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Asymptotic spherical shapes in some spectral optimization problems (Show >>)


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Normalized solutions for nonlinear Schrödinger systems on bounded domains (Show >>)
Spiraling Asymptotic Profiles of Competition-Diffusion Systems (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Best dispersal strategies in spatially heterogeneous environments: optimization of the principal eigenvalue for indefinite fractional Neumann problems (Show >>)
Existence of viscosity solutions to two-phase problems for fully nonlinear equations with distributed sources (Show >>)
On the honeycomb conjecture for a class of minimal convex partitions (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Bifurcation and segregation in quadratic two-populations mean field games systems (Show >>)
Normalized bound states for the nonlinear Schrödinger equation in bounded domains (Show >>)


List of publications and reserach products for the year 2016 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Uniform Hölder bounds for strongly competing systems involving the square root of the laplacian (Show >>)
manifesti v. 3.3.7 / 3.3.7
Area Servizi ICT
12/07/2020